Title: Cycloids in Louis Kahn’s Kimbell Art Museum at Forth Worth, Texas
Authors: Huylebrouck (Editor), Dirk
Park (Author1), Jin-Ho
Joo (Author2), Yongsun
Yang (Author3), Jae-Guen
Issue Date: Mar-2007
Series Title: The Mathematical Intelligencer vol:29 issue:2 pages:42-48
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.